IJPAM: Volume 90, No. 3 (2014)

STUDY OF MEROMORPHIC FUNCTIONS DEFINED
BY THE CONVOLUTION OF LINEAR OPERATOR

F. Ghanim$^1$, Hishyar Kh. Abdullah$^2$
$^{1,2}$Department of Mathematics
College of Sciences
University of Sharjah
Sharjah, UNITED ARAB EMIRATES


Abstract.

Received: September 26, 2013

AMS Subject Classification: 30C45, 30C50

Key Words and Phrases: hypergeometric, meromorphic, linear operator, Hadamard product (or convolution), convex univalent functions, subordination between analytic functions

Download paper from here.



DOI: 10.12732/ijpam.v90i3.9 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 90
Issue: 3